# SDR DALA2023080406333

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,127 hours, 44,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 DURING CRUISE 2R DOOR EMERGENCY PANEL FELL OFF AND HIT PAX. CORRECTIVE ACTION: 2R DOOR EMENGENCY PANEL RE- SECURED PER B757 AMM 33-51. (4848724)
